# SDR DALA2018070104317

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,978 hours, 22,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME/BULKHEAD/AFT BULKHEAD WEB STATION 1016/OIL CAN. MAINTENANCE REPAIRED PER ERA 569842-14AD REV ORIG AND ETI 37-18-410 REV 2.
